# SDR C2XA01TY009

- Difficulty date: February 3, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, CORROSION WAS FOUND ON OMEGA BEAM AT CARBON FIBER CROSS BEAM ABOVE FRAMES 20 BETWEEN STRINGERS 18L AND 19L.  MAINTENANCE REMOVED AND REPLACE OMEGA BEAM AND FABRICATED Z PROFILES IAW EMB 145 SRM 51-40-01 AND EMB REF GST-0272/01.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
